# SDR DALA2022042502856

- Difficulty date: April 23, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N3732J
- Make and model: Boeing 737832
- Aircraft serial: 30380
- Aircraft time: 63,066 hours, 29,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8682226) DURING INSPECTION FOUND FIRST CLASS EMERGENCY SEAT LIGHTING INOP. REMOVED AND REPLACED EMERGENCY BATTERY PACK M1674 PER B737 AMM 33-51. OPS CHECKS GOOD.
